# SDR 2023FA0000407

- Difficulty date: August 10, 2023
- Submitted: August 10, 2023
- Operation: General aviation
- Aircraft: N369CA
- Make and model: Amd FALCON7X
- Aircraft serial: 087
- Aircraft time: 6,825 hours, 2,709 cycles
- Engine: Pwc PW308A
- Engine time: 6,751 hours, 2,672 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30P010001
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

IN CRUISE THE # 1 ENGINE DID AN UNCOMMANDED SHUTDOWN.  THE CREW RESTARTED THE ENGINE BUT OBSERVED THAT THE ITT WAS HIGHER THAN THE OTHER ENGINES.  THE POWER LEVER FOR THE # 1 ENGINE WAS BROUGHT BACK TO IDLE AND THE AIRCRAFT DIVERTED TO KTEB.
